# SDR CALA2025101309980

- Difficulty date: October 9, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N68807
- Make and model: Boeing 737924ER
- Aircraft serial: 42819
- Aircraft time: 37,433 hours, 13,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1110
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FURTHER EVALUATION OF INTERNAL STRUCTURE FOUND EVIDENCE OF DAMAGE AT FRAME BS 380 & STR 13L.  REPAIR ACCOMPLISHED AT FRAME STA 380 BETWEEN STR 13L AS PER EC/RA 5330-07633 AND ESR-WI 2-13018.
